I received six months of Lupron Depot one-month injections, and my last injection was January 19, 2015. I immediately started taking a continuous birth control known as Amethyst. For 6-8 months after my last injection, I continued to have lingering fatigue, memory problems, sensitive/tingly skin, and horrible night sweats and sudden mood swings. But nearly a year later, I only suffered from night sweats and a lack of libido. Several months after that, and I was feeling back to pre-Lupron days. So, it took about a year and a half after my last injection to lose my last side effect.
Prior to Lupron, I had the sexual appetite of a teenaged boy; ravenous. On Lupron, it completely died.
The hot flashes have severely decreased, my hair has stopped falling out literally by the handful, and I’m no longer insanely thirsty. I’m glad those are gone. Now if the rest of the side effects would leave, that’d be great.
Prior to Lupron, I had good energy levels, a photographic memory, no skin issues, no night sweats (unless the desert evenings were just too damned hot), and was prone to a quick temper (but never depression or crying spells). Am I blaming Lupron? No. Well, maybe a bit.
I know a lot of other folks who have suffered from painful physical afflictions since Lupron. So I like to think I “got off easy.”
A medication that was developed to treat prostrate cancer, and only be used for NO MORE than 12 months in a LIFETIME…well, that can’t be all that good for a gal. Am I glad I did it? Yes. Would I do it again? No.